# SDR 96ZZZX2097

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems LLC, repair station VIB3368K
- Aircraft: N445CC
- Make and model: Beech 400BEECH
- Aircraft serial: RK45
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Tip
- Part number: 45AS66010009
- Condition: Burned
- Location: Lt Elev Horn
- Part time: 801 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

THE WIRE INSIDE THE HEATED ELEVATOR HORN TIP SHORT CIRCUITED AND BURNED.  SUBMITTER SUGGESTS THE SHORT MAY HAVE BEEN CAUSED FROM THE HEATED HORN ASSY CHAFING ON THE ELEVATOR.
